Portugaliæ Mathematica   EMIS ELibM Electronic Journals PORTUGALIAE
Vol. 55, No. 2, pp. 129-134 (1998)

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



Finite Morphisms Between Differentiable Algebras

Juan Luis García Zapata

Departamento de Matemáticas, Universidad de Extremadura,
06071 Badajoz - SPAIN
E-mail: jgzapata@ba.unex.es

Abstract: We characterize, given a morphism $A\to B$ between differentiable algebras, when $B$ is a finite $A$-module by properties of the continuous map $Y\to X$ induced between the respective spectra and properties of the fibre rings $B/\m_x B$.

Classification (MSC2000): 46E25, 32B05, 16W80

Full text of the article:

Electronic version published on: 29 Mar 2001. This page was last modified: 27 Nov 2007.

© 1998 Sociedade Portuguesa de Matemática
© 1998–2007 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition